| Model Number |
630-2221112-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a male patient (age unknown), the device was unable to detect the attached electrode pads.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The reported issue could not be duplicated during evaluation, and the device passed testing with the returned accessories.No logs were available for the reported event date of (b)(6) 2026; however, review of a (b)(6) log identified a period with no ecg recorded after the pads were attached.The device remained in lead view and was not changed to pads view, which explains the absence of a pads ecg display.No device malfunction was identified.The device was determined to be operating as intended and was recertified for clinical use.Analysis for reports of this type has not identified an increase in trend.